# SDR C2XA06SH058

- Difficulty date: June 5, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 18,739 hours, 16,930 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1824
- Condition: No Indication
- Location: Cargo Bay
- Part time: 10,537 hours, 10,507 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV-FLT 2384 SHV TO IAH.  DURING PREFLIGHT CHECKS THE BAGGAGE SMOKE INDICATOR ON THE EICAS WOULD NOT ILLUMINATE DURING THE OPERATIONAL CHECK.  MAINTENANCE REMOVED AND REPLACED THE NR 2 BAGGAGE SMOKE DETECTOR IAW EMB 145 AMM 26-15-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
